<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2604</article-id>
      <title-group>
        <article-title>Some new classes of graceful coronas and its 2nd kind</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Dash</surname>
            <given-names>Sushree Shradhanjali</given-names>
          </name>
          <aff>Department of Mathematics, Siksha ‘O’ Anusandhan (Deemed to be University), Bhubaneswar, Odisha, 751030, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Behera</surname>
            <given-names>Amiya Kumar</given-names>
          </name>
          <aff>Department of Mathematics, Siksha ‘O’ Anusandhan (Deemed to be University), Bhubaneswar, Odisha, 751030, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Bhatta</surname>
            <given-names>Debi Prasad</given-names>
          </name>
          <aff>Department of Mathematics, Siksha ‘O’ Anusandhan (Deemed to be University), Bhubaneswar, Odisha, 751030, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Bohidar</surname>
            <given-names>Chapala</given-names>
          </name>
          <aff>Department of Mathematics, Siksha ‘O’ Anusandhan (Deemed to be University), Bhubaneswar, Odisha, 751030, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Siddique</surname>
            <given-names>Mohammed</given-names>
          </name>
          <aff>Department of Mathematics, Centurion University of Technology and Management, Bhubaneswar, Odisha, 752050, India</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>3</issue>
      <fpage>1387</fpage>
      <lpage>1403</lpage>
      <pub-date date-type="pub">
        <day>11</day>
        <month>03</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>A graph labeling assigns integers to the components of a graph (vertices, edges, or both), adhering to specific conditions. Let G be a graph with q edges. Then the graceful labeling is defined as one-one mapping from vertex set of G to {0, 1, ..., q} in this way each edge label arises due to absolute difference of vertex labels of its corresponding vertices, making all edge labels dissimilar. This paper shows that a class of coronas is graceful and of its 2nd kind under certain conditions. The corona graph considered here is a cycle graph with each or alternate vertex attached with two pendant edges.</p>
      </abstract>
      <kwd-group>
        <kwd>Graceful labeling</kwd>
        <kwd>2nd kind graceful labeling</kwd>
        <kwd>Cycle</kwd>
        <kwd>Corona</kwd>
        <kwd>Pendant edge</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
